Items where Author is "Zakharyuta, Vyacheslav"

Group by: Item Type | No Grouping
Number of items: 17.

Article

Zakharyuta, Vyacheslav (2014) Internal characteristics of domains in C-n. Annales Polonici Mathematici, 111 (3). pp. 215-236. ISSN 0066-2216 (Print) 1730-6272 (Online)

Zakharyuta, Vyacheslav (2012) Transfinite diameter, Chebyshev constants, and capacities in C-n. Annales Polonici Mathematici, 106 . pp. 293-313. ISSN 0066-2216 (Print) 1730-6272 (Online)

Rashkovskii, Alexander and Zakharyuta, Vyacheslav (2011) Special polyhedra for Reinhardt domains. Comptes Rendus Mathematique, 349 (17-18). pp. 965-968. ISSN 1631-073X

Djakov, Plamen Borissov and Terzioğlu, Tosun and Yurdakul, Murat and Zakharyuta, Vyacheslav (2011) Bounded operators and complemented subspaces of Cartesian products. Mathematische Nachrichten, 284 (2-3). pp. 217-228. ISSN 0025-584X

Chalov, Peter and Zakharyuta, Vyacheslav (2011) Isomorphic classification of the tensor products E(0)(exp alpha i) (circle times)over-cap E(infinity)(exp beta j). Studia Mathematica, 204 (3). pp. 275-282. ISSN 0039-3223 (print) ; 1730-6337 (electronic)

Karapınar, Erdal and Zakharyuta, Vyacheslav (2010) On Orlicz-Power series spaces. Mediterranean Journal of Mathematics, 7 (4). pp. 553-563. ISSN 1660-5446

Aytuna, Aydın and Zakharyuta, Vyacheslav (2008) On lelong-bremermann lemma. Proceedings of the American Mathematical Society, 136 (5). pp. 1733-1742. ISSN 1088-6826 (e) ISSN 0002-9939 (p)

Zakharyuta, Vyacheslav (2008) Kolmogorov problem on widths asymptotics and pluripotential theory. (Accepted/In Press)

Karapınar, Erdal and Zakharyuta, Vyacheslav (2007) On nuclearity of Köthe spaces. Turkish Journal of Mathematics, 31 (4). pp. 435-438. ISSN 1300-0098

Chalov, P. and Zakharyuta, Vyacheslav (2006) Isomorphism of spaces of analytic functions on n-circular domains. (Accepted/In Press)

Chalov, P. and Zakharyuta, Vyacheslav (2006) On basis structure of power Köthe spaces of the first type. (Accepted/In Press)

Terzioğlu, Tosun and Yurdakul, Murat and Zakharyuta, Vyacheslav (2005) On some normability conditions. Mathematische nachrichten, 278 (14). pp. 1714-1725. ISSN 0025-584X

Chalov, P. and Terzioğlu, Tosun and Zakharyuta, Vyacheslav (2004) Multirectangular invariants for power Köthe spaces. Journal of Mathematical Analysis and Applications, 297 (2). pp. 673-695. ISSN 0022-247X (Print) 1096-0813 (Online)

Terzioğlu, Tosun and Yurdakul, M. and Zakharyuta, Vyacheslav (2004) Factorization of unbounded operators on Köthe spaces. Studia Mathematica, 161 (1). pp. 61-70. ISSN 0039-3223 (Print) 1730-6337 (Online)

Djakov, Plamen Borissov and Terzioğlu, Tosun and Yurdakul, M. and Zakharyuta, Vyacheslav (1998) Bounded operators and isomorphisms of Cartesian products of Fréchet spaces. Michigan mathematical journal, 45 (3). pp. 599-610. ISSN 0026-2285

Papers in Conference Proceedings

Skiba, N. and Zakharyuta, Vyacheslav Harmonic transfinite diameter and chebyshev constants. In: International Conference on Complex Analysis and Potential Theory, Gebze, Turkey

Book Section / Chapter

Zakharyuta, Vyacheslav (2013) On Dragilev's contribution to mathematics. In: Abanin, Alexander, (ed.) Studies on Mathematical Analysis. Mathematical Forum, 7. SMI VSC RAS, Vladikavkaz, Russia, pp. 19-33. ISBN 978-5-904695-19-4

This list was generated on Tue Jul 5 12:36:14 2022 +03.